# SDR SWAA2017060614115

- Difficulty date: May 28, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 66,833 hours, 52,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 520+2, BETWEEN STRINGERS 28L TO 28R.     REPAIRED THE SKIN IAW SRM.
